# SDR ABXA9600402

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 9911546135
- Condition: Cracked
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE FLOOR BEAM WEB AT FS 996 AND BL 0 CRACKED AND CORRODED.  REPAIRED FLOOR BEAM WEB AT FS 996 IAW ABX REA D953-14261-MR.
